
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Predicting potential scenarios for wastewater treatment under unstable physical and chemical laboratory conditions: A mathematical study
Yassine Sabbar, Anwarud Din, Driss Kiouach
Results in Physics (2022) Vol. 39, pp. 105717-105717
Open Access | Times Cited: 12
Yassine Sabbar, Anwarud Din, Driss Kiouach
Results in Physics (2022) Vol. 39, pp. 105717-105717
Open Access | Times Cited: 12
Showing 12 citing articles:
Forward osmosis as a contemporary treatment solution for mitigating radionuclide pollution in water bodies
Muhammad ‘Adli Nor Azman, Pei Sean Goh, Ahmad Fauzi Ismail, et al.
Journal of environmental chemical engineering (2024) Vol. 12, Iss. 3, pp. 112542-112542
Closed Access | Times Cited: 8
Muhammad ‘Adli Nor Azman, Pei Sean Goh, Ahmad Fauzi Ismail, et al.
Journal of environmental chemical engineering (2024) Vol. 12, Iss. 3, pp. 112542-112542
Closed Access | Times Cited: 8
Stochastic modeling of the <i>Monkeypox</i> 2022 epidemic with cross-infection hypothesis in a highly disturbed environment
Asad Khan, Yassine Sabbar, Anwarud Din
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 12, pp. 13560-13581
Open Access | Times Cited: 35
Asad Khan, Yassine Sabbar, Anwarud Din
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 12, pp. 13560-13581
Open Access | Times Cited: 35
A new mathematical model for tuberculosis epidemic under the consciousness effect
Mehmet Yavuz, Fatma Özköse, Müzeyyen Akman, et al.
Mathematical Modelling and Control (2023) Vol. 3, Iss. 2, pp. 88-103
Open Access | Times Cited: 14
Mehmet Yavuz, Fatma Özköse, Müzeyyen Akman, et al.
Mathematical Modelling and Control (2023) Vol. 3, Iss. 2, pp. 88-103
Open Access | Times Cited: 14
Bacterial–microalgal consortia for bioremediation of textile industry wastewater and resource recovery for circular economy
Ranju Kumari Rathour, Deepak Sharma, Saleem Ullah, et al.
Deleted Journal (2024) Vol. 1, Iss. 1
Open Access | Times Cited: 3
Ranju Kumari Rathour, Deepak Sharma, Saleem Ullah, et al.
Deleted Journal (2024) Vol. 1, Iss. 1
Open Access | Times Cited: 3
Determining the global threshold of an epidemic model with general interference function and high-order perturbation
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 11, pp. 19865-19890
Open Access | Times Cited: 14
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 11, pp. 19865-19890
Open Access | Times Cited: 14
Probabilistic Analysis of a Marine Ecological System with Intense Variability
Yassine Sabbar, Asad Khan, Anwarud Din
Mathematics (2022) Vol. 10, Iss. 13, pp. 2262-2262
Open Access | Times Cited: 12
Yassine Sabbar, Asad Khan, Anwarud Din
Mathematics (2022) Vol. 10, Iss. 13, pp. 2262-2262
Open Access | Times Cited: 12
Dynamical bifurcation of a sewage treatment model with general higher-order perturbation
Yassine Sabbar, Anwar Zeb, Driss Kiouach, et al.
Results in Physics (2022) Vol. 39, pp. 105799-105799
Open Access | Times Cited: 11
Yassine Sabbar, Anwar Zeb, Driss Kiouach, et al.
Results in Physics (2022) Vol. 39, pp. 105799-105799
Open Access | Times Cited: 11
Mathematical Analysis of Malaria Epidemic: Asymptotic Stability With Cost‐Effectiveness Study
Sacrifice Nana-Kyere, Baba Seidu, Kwara Nantomah
Journal of Applied Mathematics (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 1
Sacrifice Nana-Kyere, Baba Seidu, Kwara Nantomah
Journal of Applied Mathematics (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 1
Modeling mosquito-borne disease dynamics via stochastic differential equations and generalized tempered stable distribution
Yassine Sabbar, Aeshah A. Raezah
Mathematical Biosciences & Engineering (2024) Vol. 9, Iss. 8, pp. 22454-22485
Open Access | Times Cited: 1
Yassine Sabbar, Aeshah A. Raezah
Mathematical Biosciences & Engineering (2024) Vol. 9, Iss. 8, pp. 22454-22485
Open Access | Times Cited: 1
The impact of dual time delay and Caputo fractional derivative on the long-run behavior of a viral system with the non-cytolytic immune hypothesis
Mouhcine Naim, Yassine Sabbar, Mostafa Zahri, et al.
Physica Scripta (2022) Vol. 97, Iss. 12, pp. 124002-124002
Closed Access | Times Cited: 7
Mouhcine Naim, Yassine Sabbar, Mostafa Zahri, et al.
Physica Scripta (2022) Vol. 97, Iss. 12, pp. 124002-124002
Closed Access | Times Cited: 7
Stationary distribution of an SIR epidemic model with three correlated Brownian motions and general Lévy measure
Yassine Sabbar, Anwar Zeb, Nadia Gul, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 1329-1344
Open Access | Times Cited: 4
Yassine Sabbar, Anwar Zeb, Nadia Gul, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 1329-1344
Open Access | Times Cited: 4
Statistical property analysis for a stochastic chemostat model with degenerate diffusion
Jin-Gen Yang, Zhong Zhao, Xinyu Song
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 1757-1769
Open Access | Times Cited: 1
Jin-Gen Yang, Zhong Zhao, Xinyu Song
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 1757-1769
Open Access | Times Cited: 1